<< Previous Issue Journal of the Korean Mathematical Society (Vol. 50, No. 1) Next Issue >>
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 1—229
Representation theorems for multivalued pramarts
Fettah Akhiat and Fatima Ezzaki
MSC numbers : Primary 28B20, 60G42, 46A17, 46A20, 54A20
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 1—16
Multiple valued iterative dynamics models of nonlinear discrete-time control dynamical systems with disturbance
Byungik Kahng
MSC numbers : Primary 37N35, 93B05, 93C10, 93C30, 93C55; Secondary 93A30, 93B03, 93B52, 93C85
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 17—39
Existence and controllability results for nondensely defined stochastic evolution differential inclusions with nonlocal conditions
Jinbo Ni, Feng Xu, and Juan Gao
MSC numbers : 60H10
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 41—59
$\alpha$-completely positive maps on locally $C^*$-algebras, Krein modules and Radon-Nikod\'ym theorem
Jaeseong Heo, Un Cig Ji, and Young Yi Kim
MSC numbers : Primary 46L08, 46K10; Secondary 47L60, 46L55
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 61—80
A cell boundary element method for a flux control problem
Youngmok Jeon and Hyung-Chun Lee
MSC numbers : 65M55, 65N30
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 81—93
Fixed points and variational principle with applications to equilibrium problems on cone metric spaces
Jong-Sook Bae and Seong-Hoon Cho
MSC numbers : 47H10, 54H25
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 95—109
On the probability of ruin in a continuous risk model with delayed claims
Wei Zou and Jie-Hua Xie
MSC numbers : 60H10, 62P05
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 111—125
Linear transformations that preserve term rank between different matrix spaces
Seok-Zun Song and LeRoy B. Beasley
MSC numbers : Primary 15A86, 15A03, 15A04
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 127—136
Essential norms of linear combinations of composition operators on $h^\infty$
Kei Ji Izuchi and Kou Hei Izuchi
MSC numbers : 47B33, 46J15
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 137—159
Some consequences of the equation $[x^{n}, y]=1$ on the structure of a compact group
Ahmad Erfanian, Rashid Rezaei, and Behnaz Tolue
MSC numbers : Primary 20C05, 20P05; Secondary 43A05
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 161—171
Riccati equation in quadratic optimal control problem of damped second order system
Junhong Ha and Shin-ichi Nakagiri
MSC numbers : Primary 49J20, 49J27
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 173—187
Holomorphic mean Lipschitz functions on the unit ball of $\mathbb C^n$
Ern Gun Kwon, Hong Rae Cho, and Hyungwoon Koo
MSC numbers : 32A30, 30H25
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 189—202
On GI-flat modules and dimensions
Zenghui Gao
MSC numbers : 16E30, 16E10, 16E50
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 203—218
On $\phi$-von Neumann regular rings
Wei Zhao, Fanggui Wang, and Gaohua Tang
MSC numbers : Primary 13C05, 13C11, 13C12
J. Korean Math. Soc. 2013 Vol. 50, No. 1, 219—229

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd